RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 7, Pages 910–922 (Mi msb1200)  

Lower bounds for the functional dimension of the solution space of hypoelliptic operators

G. G. Kazaryan, V. N. Markaryan

Erevan State Pedagogical Institute

Abstract: Lower bounds are established for the functional dimension of the solution space of hypoelliptic operators with constant coefficients. As a corollary of these estimates a criterion is found for the ellipticity of a differential operator in terms of the functional dimension.

Full text: PDF file (1332 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 70:2, 341–353

Bibliographic databases:

UDC: 517.9
MSC: Primary 35H05, 47F05; Secondary 54F45
Received: 01.03.1988

Citation: G. G. Kazaryan, V. N. Markaryan, “Lower bounds for the functional dimension of the solution space of hypoelliptic operators”, Mat. Sb., 181:7 (1990), 910–922; Math. USSR-Sb., 70:2 (1991), 341–353

Citation in format AMSBIB
\Bibitem{KazMar90}
\by G.~G.~Kazaryan, V.~N.~Markaryan
\paper Lower bounds for the~functional dimension of the solution space of hypoelliptic operators
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 7
\pages 910--922
\mathnet{http://mi.mathnet.ru/msb1200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1070486}
\zmath{https://zbmath.org/?q=an:0705.35026|0732.35018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..70..341K}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 70
\issue 2
\pages 341--353
\crossref{https://doi.org/10.1070/SM1991v070n02ABEH001256}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GQ42500002}


Linking options:
  • http://mi.mathnet.ru/eng/msb1200
  • http://mi.mathnet.ru/eng/msb/v181/i7/p910

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:223
    Full text:56
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019